# SDR CALA2017110303881

- Difficulty date: October 30, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N73251
- Make and model: Boeing 737824
- Aircraft serial: 30582
- Aircraft time: 55,872 hours, 19,938 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE EMERGENCY LIGHT AFT OF WING DOES NOT ILLUMINATE. REMOVED AND REPLACED THE POWER SUPPLY BATTERY PACK AT M1671 IAW AMM 33-51-06-960-805. OPS CHECKED GOOD.
